Vol. 59, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The invariance principle for wave operators

Manfred Wollenberg

Vol. 59 (1975), No. 1, 303–315
Abstract

The invariance principle for wave operators is proved. It is shown that the existence of wave operators W±(B,A) does not imply the existence of W±(g(B),g(A)), in general.

Mathematical Subject Classification 2000
Primary: 47A40
Milestones
Received: 27 August 1974
Published: 1 July 1975
Authors
Manfred Wollenberg